# SDR BB06023

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757225
- Aircraft serial: 27807
- Aircraft time: 38,406 hours, 15,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 17R INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTION AT THE BACK OF THE LIGHT SOCKET.  TIGHTENED CONNECTION.  NO FURTHER DIFFICULTIES.
